# SDR SWAA970518

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Ws 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LEFT WING RIB GOUGED AT SEAL RETAINER AT WING STA.208, PERPINDICULAR TO LOWER RIB FLANGE.  REPAIRED PER SWA RA 1-357-0451.
